EconPapers    
Economics at your fingertips  
 

On a stochastic wave equation in two space dimensions: regularity of the solution and its density

Annie Millet and Pierre-Luc Morien

Stochastic Processes and their Applications, 2000, vol. 86, issue 1, 141-162

Abstract: We pursue the investigation started in a recent paper by Millet and Sanz-Solé (1999, Ann. Probab. 27, 803-844) concerning a non-linear wave equation driven by a Gaussian white noise in time and correlated in the two-dimensional space variable. Under more restrictive conditions on the covariance function of the noise, we prove Hölder-regularity properties for both the solution and its density. For the latter, we adapt the method used in a paper by Morien (1999, Bernoulli: Official J. Bernoulli Soc. 5(2), 275-298) based on the Malliavin calculus.

Keywords: Stochastic; partial; differential; equation; Wave; equation; Gaussian; noise; Malliavin; calculus (search for similar items in EconPapers)
Date: 2000
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(99)00090-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:86:y:2000:i:1:p:141-162

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:86:y:2000:i:1:p:141-162